Construction of common fixed points of a finite family of asymptotically φ-demicontractive maps in arbitrary Banach spaces

D.I. Igbokwe, U.S. Jim

Abstract


In this paper, common fixed points of a finite family of asymptotically φ-demicontractive maps in arbitrary Banach spaces are investigated. Strong convergence theorems of common fixed points are established.


Full Text: PDF

How to Cite this Article:

D.I. Igbokwe, U.S. Jim, Construction of common fixed points of a finite family of asymptotically φ-demicontractive maps in arbitrary Banach spaces, Advances in Fixed Point Theory, Vol 6, No 2 (2016), 136-149

Copyright © 2016 D.I. Igbokwe, U.S. Jim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.